# SDR LOMA2011042201000

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N547TW
- Make and model: Cessna 525
- Aircraft serial: 5250547
- Aircraft time: 1,936 hours, 1,497 cycles
- Engine: Wilint FJ441A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UPON TAKE-OFF, ACFT ACCELERATION DETERMINED SLOW BY PILOT AND COPILOT.  AT 80 KNOTS INDICATED, TAKEOFF ABORTED. CREW SLOWED AIRCRAFT TO STOP USING ACFT BRAKES. LT MAIN TIRE DEFLATED AT WALKING SPEED, FROM FUSE PLUG RELEASE, TIRE BEAD SEPARATED FROM WHEEL. ACFT UNABLE TO BE ROLLED BECAUSE BRAKES FUSED TOGETHER, ACFT REMOVED FROM RUNWAY USING DOLLIES. TROUBLESHOT BRAKE SYS, FOUND NO FAULT WITH PARKING BRAKE VALVE, PARKING BRAKE CONTROL CABLE, EMERGENCY BRAKING SYS, BRAKE CONTROL VALVE. IN PROCESS OF INSPECTING LT WHEEL AND REPLACING LT AND RT BRAKES.
